# SDR SWAA2022022329869

- Difficulty date: October 18, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,278 hours, 37,225 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD PANEL 221FF HAS DELAMINATION AT CENTER OF PANEL LOWER SURFACE. / REPAIRED DELAMINATION AT CENTER OF CABIN FLOOR PANEL 221FF LOWER SURFACE PER SRM 53-00-50-2R-7
